Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 243, NWS Binghamton, NY

September 4, 2011Susquehanna County, Pennsylvania; Broome County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 4, 2011, 3:40 PM EDT for Susquehanna County, Pennsylvania; Broome County, New York. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2011, 3:40 PM EDT (19:40 UTC)
Expired
Sep 4, 2011, 4:30 PM EDT
In force
50 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Susquehanna County, PA

The radar

The Binghamton radar (KBGM), 25 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 3:42 PM EDTHAIL 0.751 Se Johnson City, NY
Sep 4, 4:00 PM EDTHAIL 12 S Binghamton, NYTHE HAIL WAS REPORTED IN THE TOWN OF HAWLEYTON SOUTH OF BINGHAMTON
Sep 4, 4:08 PM EDTTSTM WND DMG2 S Harpursville, NYTREES DOWN
Sep 4, 4:13 PM EDTTSTM WND DMGWindsor, NYTREES DOWN ON KENT STREET AND ROUTE 79.
Sep 4, 4:17 PM EDTHAIL 1Kirkwood, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 2:43 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS51 KBGM 041940
SVRBGM
NYC007-PAC115-042030-
/O.NEW.KBGM.SV.W.0243.110904T1940Z-110904T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
340 PM EDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BROOME COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 430 PM EDT.

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VESTAL CENTER...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONKLIN BY 352 PM EDT...
  KIRKWOOD BY 354 PM EDT...
  7 MILES NORTH OF HALLSTEAD BY 356 PM EDT...
  6 MILES NORTH OF GREAT BEND BY 358 PM EDT...
  WINDSOR BY 408 PM EDT...
  8 MILES NORTH OF LANESBORO BY 414 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN APALACHIN AND ENDICOTT 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4220 7552 4191 7549 4197 7604 4212 7605
TIME...MOT...LOC 1940Z 266DEG 26KT 4206 7592

$$

HEDEN
1 follow-up statement
873 
WWUS51 KBGM 042006
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EDT SUN SEP 4 2011

NYC007-PAC115-042030-
/O.CON.KBGM.SV.W.0243.000000T0000Z-110904T2030Z/
BROOME NY-SUSQUEHANNA PA-
406 PM EDT SUN SEP 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN SUSQUEHANNA AND SOUTHERN BROOME COUNTIES...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO HALF 
DOLLAR SIZE SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  
THIS STORM WAS LOCATED NEAR CONKLIN...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONKLIN AND KIRKWOOD BY 415 PM EDT...
  GREAT BEND AND HALLSTEAD BY 420 PM EDT...
  HICKORY GROVE BY 425 PM EDT...
  WINDSOR...EAST WINDSOR AND LANESBORO BY 430 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4191 7552 4197 7599 4213 7600 4220 7552
      4198 7549 4191 7549
TIME...MOT...LOC 2006Z 268DEG 24KT 4203 7586

$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:28 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Sep 4, 2:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TODAY...AND
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS
AFTERNOON AND EVENING. AS MOISTURE FROM TROPICAL STORM LEE
INTERACTS WITH THIS FRONT LATER TONIGHT AND MONDAY...PERIODS OF
HEAVY RAIN ARE POSSIBLE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 AM UPDATE...LINE OF CONVECTION DEVELOPED EARLY THIS MORNING
ALONG OUTFLOW BOUNDARY/AXIS OF INSTABILITY ACROSS CNTRL NYS, AND
CONTINUES TO PROGRESS EAST AS LIGHTER AREA OF SHRA MOVES INTO OUR
WRN AREAS AND CONTINUES TO WEAKEN. OVERALL, NOT MUCH CHANGE TO
PREVIOUS FORECAST AS WE STILL EXPECT LINES OR CLUSTERS OF
CONVECTION TO DEVELOP AHEAD OF SFC COLD FRONT THAT REMAINS BACK TO
THE WEST ACROSS SRN ONTARIO. QUESTION TODAY WILL BE AMT OF SUN AND
INSTABILITY ALLOWED TO DEVELOP ACROSS OUR FA FOR STRONG TO SVR
STORMS TO DEVELOP. GREATEST INSTABILITY LOOKS TO BE ACROSS OUR S/E
AREAS, WHILE BEST SHEAR LIES TO THE NW. GRADIENT OF SHEAR MAY
OVERLAP WITH HIGHER INSTABILITY SOMEWHERE ALONG OUR WESTERN
COUNTIES, INCLUDING FINGER LAKES REGION LATER THIS AFTN INTO EVENING.

7 AM UPDATE... EARLIER SQUALL LN TO OUR W HAS SHOWN A STEADY
WEAKENING TREND THE LAST 2 HRS OR SO. THUS...WW 831 WILL BE
DROPPED EARLY. IT CERTAINLY NOW APPEARS THAT MORE ROBUST STORM
DEVELOPMENT WILL HOLD OFF TIL THIS AFTN (AFTER 18Z). POP/WX GRIDS
WERE ADJUSTED ACCORDINGLY.

VERY NEAR-TERM TEMP/DEW PT/SKY GRIDS ALSO TWEAKED.

4 AM UPDATE... WW 831 NOW IN EFFECT FOR OUR FAR NRN/WRN
ZNS...WITH SQUALL LN JUST ENTERING WRN NY ATTM. GIVEN DECENT
INSTABILITY FOR THIS TIME OF DAY (ML CAPES OF 1000-1500)...AND
STRENGTHENING SYNOPTIC SUPPORT FROM UPPER-LVL TROUGH
UPSTREAM...STG WINDS COULD ACCOMPANY INCOMING TSRA. THIS FIRST
ROUND OF CONVECTION SHOULD PUSH THROUGH FROM ABT 09-13Z.

AFTER PERHAPS A BRIEF LULL IN THE LATE MRNG/ERLY AFTN HRS...MORE
CONVECTION SHOULD FIRE UP BY/JUST AFTR 18Z. THE LATEST HRRR/WRF
ARW OUTPUT SUPPORTS THIS SCENARIO. THE BEST INSTABILITY THIS AFTN
MAY RESIDE OVER THE SERN HALF OF THE CWA (ML CAPES
1500-2500)...WHILE THE BETTER DEEP-LYRD SHEAR LOOKS TO BE ACROSS
THE NWRN HALF (0-6 KM SHEAR OF 30-35 KT). ENOUGH OF AN OVERLAP FOR
THE CONTINUED PSBLTY OF LOCALLY SVR STORMS.

AFTER LOWER CLDS OVER NE PA/SUSQ RGN/CATSKILLS BURN OFF LATER THIS
MRNG...AND RESIDUAL CONVECTIVE DEBRIS FROM MRNG ACTIVITY UP N ALSO
ERODES FOR A TIME...ENOUGH INSOLATION STILL EXPECTED TO PUSH HIGH
TEMPS INTO THE 80S BY MIDDAY/EARLY AFTN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
430 AM UPDATE... MAIN FOCUS STILL ON HEAVY RAIN
POTENTIAL...MAINLY FROM LATE TONIGHT INTO MON EVE.

LEANED HEAVILY ON GFS/EC SCENARIO THIS PD...AS THE NAM SEEMED
UNREASONABLE IN BOTH ITS HANDLING OF NRN STREAM UPPER TROUGH AND
TS LEE. THE FORMER MODELS INDICATE THE BEST OPPORTUNITY FOR +RA IN
OUR CWA...FM ABT 09Z MON THROUGH 06Z TUE. FORWARD
TRAJECTORIES...RUN OFF THE 00Z GFS...SHOW THAT THE LEADING EDGE OF
LEE'S TROPICAL MOISTURE PLUME SHOULD BEGIN TO IMPACT NY/PA BY ARND
18Z MON. POSITION/STRENGTHENING OF UPPER JET AXIS...PROXIMITY OF
GOOD LL FGEN ZONE AND THETA-E RIDGE...AS WELL AS PWATS NEAR
2"...ALL POINT TO THE PSBLTY OF A PRE (PREDECESSOR RAIN EVENT)
TYPE EVENT. STILL ENOUGH DISCREPANCIES...THOUGH...WITH EXACT
PLACEMENT/TIMING OF HEAVIEST QPF...TO HOLD OFF ON A FLOOD WATCH
ATTM. ALSO...SOME UNCERTAINTY AS TO WHETHER THE HEAVIEST RAIN
BANDS WILL OVERLAP THE SAME AREAS HIT HARDEST BY IRENE...OR TRACK
JUST TO THE W OF THESE AREAS. WE'LL CONTINUE TO MONITOR
DEVELOPMENTS WITH LEE AND MODEL TRENDS CLOSELY.

A GRADUAL IMPROVEMENT...FROM W TO E...IS FORESEEN ON TUE...AS THE
DEEPER MOISTURE GETS PUSHED SWD INTO THE MID-ATL STATES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
2 PM UPDATE...WITH THE THREAT FOR SEVERE WX HPC GUIDANCE WAS LOADED AND
FOLLOWED EXCEPT FOR A FEW MINOR TWEAKS. LONG RANGE MODELS CONTINUE
TO BACK OFF ON THE ARRIVAL OF MOISTURE ASSOCIATED WITH A SOUTHERLY
FLOW OUT OF AHEAD OF LEE. BOTH THE GFS AND 0Z EURO SHOW THAT THE
NORTHERN EDGE OF THE PRECIP/CLOUD SHIELD MAY STOP ACROSS IT'S
NORTHWARD ADVANCEMENT AROUND THE SOUTHERN TIER OF NY THURSDAY
BEFORE MOVING BACK TO THE SOUTH BY LATE IN THE WEEK.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
PATCHY MVFR RESTRICTIONS IN HZ THIS AFTN...RESTRICTIONS INCRSNG
WITH TIME AS SHRA/TSRA INCREASE IN AREAL CVRG. ACTIVITY WILL
PERSIST INTO THE OVRNGT HRS...WITH IFR MOST LOCATIONS AFTER FROPA
LATE TNGT OR EARLY TMRW MRNG DUE TO RAIN/CIGS/BR. WINDS THIS AFTN
GNRLY FROM THE SW AT 10-15 KTS...SWLY TNGT ARND 10 KTS BECMG NRLY
5-10 KTS AFTER FROPA.

OUTLOOK...

MON NGT...PATCHY MVFR IN CIGS ACRS CNTRL NY.

TUE...VFR.

TUE NGT...MVFR LATE IN CIGS/RAIN.

WED INTO FRI...MVFR NE PA/SRN NY IN RAIN OR SHOWERS...VFR ELSEWHERE.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...JML/MLJ
SHORT TERM...MLJ
LONG TERM...HEDEN
AVIATION...
Hazardous weather outlook, Sep 4, 3:05 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
305 PM EDT SUN SEP 4 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-051915-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
305 PM EDT SUN SEP 4 2011

...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE
INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY
RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE
TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY
EXCESSIVE RAINFALL FROM IRENE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Sep 4, 3:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
317 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             NICHOLS                 42.01N  77.27W
09/04/2011  M1.00 INCH       STEUBEN            NY   PUBLIC

&&

MJN
Local storm report, Sep 4, 3:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             TIOGA TERRACE           42.05N  76.12W
09/04/2011  M0.88 INCH       TIOGA              NY   PUBLIC

&&

MJN
Local storm report, Sep 4, 3:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             ENDICOTT                42.10N  76.06W
09/04/2011  M1.00 INCH       BROOME             NY   PUBLIC

&&

EMG
Local storm report, Sep 4, 3:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             LOUNSBERRY              42.07N  76.33W
09/04/2011  M1.25 INCH       TIOGA              NY   PUBLIC

&&

CORRECTED SOURCE

MJN
Special weather statement, Sep 4, 3:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT SUN SEP 4 2011

NYZ036-037-045-046-042015-
CHENANGO NY-MADISON NY-ONEIDA NY-OTSEGO NY-
332 PM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN ONEIDA...
NORTHEASTERN CHENANGO...NORTHWESTERN OTSEGO AND SOUTHEASTERN MADISON
COUNTIES...

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR NORWICH...AND
  MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COLUMBUS AND NEW BERLIN AT 345 PM EDT...
  LAMBS CORNERS AND SOUTH EDMESTON AT 350 PM EDT...
  EDMESTON AND SOUTH BROOKFIELD AT 400 PM EDT...
  BROOKFIELD AT 405 PM EDT...
  LEONARDSVILLE AND BURLINGTON AT 410 PM EDT...
  EXETER CENTER AT 415 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4248 7546 4262 7562 4291 7520 4290 7520
      4286 7520 4287 7515 4290 7512 4291 7509
      4285 7495 4279 7488

HEDEN
Local storm report, Sep 4, 3:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 S SHICKSHINNY         41.12N  76.15W
09/04/2011  M0.88 INCH       LUZERNE            PA   PUBLIC

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:56 AM EDTSpecial Weather StatementBGMWayne49 min
Sep 4, 2:27 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna48 min
Sep 4, 3:01 PM EDTSpecial Weather StatementBGMLuzerne59 min
Sep 4, 3:05 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne3 hr
Sep 4, 3:06 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna39 min
Sep 4, 3:12 PM EDTSevere Thunderstorm WarningBGMLuzerne48 min
Sep 4, 4:20 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne55 min
Sep 4, 7:50 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more30 hr
Sep 3, 9:25 PM EDTSpecial Weather StatementBGMSteuben50 min
Sep 4, 7:44 AM EDTSpecial Weather StatementBGMMadison46 min
Sep 4, 7:52 AM EDTSevere Thunderstorm WarningBGMMadison, Oneida37 min
Sep 4, 8:53 AM EDTSpecial Weather StatementBGMOtsego67 min
Sep 4, 11:09 AM EDTSpecial Weather StatementBGMSullivan51 min
Sep 4, 3:32 PM EDTSpecial Weather StatementBGMOtsego43 min
Sep 4, 4:07 PM EDTAreal Flood AdvisoryBGMBroome3 hr
Sep 4, 4:10 PM EDTSevere Thunderstorm WarningBGMOtsego50 min
Sep 4, 4:25 PM EDTAreal Flood AdvisoryBGMOtsego3 hr
Sep 4, 4:45 PM EDTSpecial Weather StatementBGMChenango45 min
Sep 4, 4:49 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego35 min
Sep 4, 4:52 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Otsego47 min
Sep 4, 5:16 PM EDTSevere Thunderstorm WarningBGMDelaware59 min
Sep 4, 5:31 PM EDTAreal Flood AdvisoryBGMDelaware3 hr
Sep 4, 5:36 PM EDTAreal Flood AdvisoryBGMChenango, Madison3 hr
Sep 4, 6:14 PM EDTSpecial Weather StatementBGMOneida31 min
Sep 4, 6:48 PM EDTAreal Flood AdvisoryBGMTioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.